Alert archive / Wisconsin / Areal Flood Warnings in 2010
Areal Flood Warning 23, NWS Twin Cities, MN
NWS Twin Cities, MN issued this areal flood warning at Sep 23, 2010, 1:57 AM CDT for 4 counties in Wisconsin. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2010, 1:57 AM CDT (06:57 UTC)
- Expired
- Sep 23, 2010, 9:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI
The radar
The La Crosse radar (KARX), 116 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 7.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 523 m²/s²
- 0-3 km storm-relative helicity
- 621 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at Sep 23, 12:35 AM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Sep 23, 12:35 AM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR 06Z TAFS
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1235 AM CDT THU SEP 23 2010
.DISCUSSION...ISSUED 317 PM CDT
FORECAST THINKING HASN/T CHANGED MUCH FROM PREVIOUS SHIFTS... WITH
A LARGE SCALE HEAVY RAIN EVENT STILL LOOKING TO UNFOLD IN A FEW
WAVES ACROSS THE AREA OVER THE NEXT 24 TO 36 HOURS. MADE SOME
CHANGES TO FLOOD WATCH AREAS AND TIMING THIS AFTERNOON... MAINLY
TO ACCOUNT FOR EARLIER ARRIVAL OF PCPN CURRENTLY ACROSS THE
SOUTHERN PORTION OF THE AREA. THE HEAVY RAIN IS THE MAIN
CONCERN... ALTHOUGH IT STILL APPEARS THERE WILL BE AT LEAST SOME
CHANCE FOR SEVERE WEATHER THROUGH THE EARLY EVENING HOURS AS GOOD
ELEVATED INSTABILITY AND EFFECTIVE SHEAR HELP TO SUPPORT SOME
EMBEDDED STRONG STORMS. NUMEROUS LARGE HAIL REPORTS SOUTHWEST OF
THE AREA THIS MORNING AND SO FAR THIS AFTERNOON ARE INDICATIVE OF
THE STRONG UPDRAFTS BEING SUPPORTED BY THE AFOREMENTIONED
INSTABILITY AND SHEAR. THE WARM SECTOR IS TRYING TO PUSH NORTH...
BUT THE TRAINING OF STORMS NORTH OF THE BOUNDARY THROUGH THE
SOUTHERN PORTION OF OUR AREA IS WORKING TO KEEP IT PINNED SOUTH
FOR THE CURRENT TIME... WHICH WILL HELP LIMIT CHANCES FOR WINDS TO
SOME EXTENT AND PARTICULARLY FOR TORNADO POTENTIAL. HOWEVER...
GIVEN THE STRONG LARGE SCALE SOUTHERLY SURGE... THE FRONTAL
BOUNDARY WILL KEEP WORKING TO LIFT NORTH. GOOD MOISTURE TRANSPORT
AND THETA-E ADVECTION WILL CONTINUE TO SUPPORT SHOWERS AND
EMBEDDED THUNDER ACROSS THE SOUTHERN PART OF THE AREA INTO THIS
EVENING... WITH FLOODING A DISTINCT POSSIBILITY IF SUFFICIENT
TRAINING OF ECHOES OCCURS. FARTHER NORTH WE SHOULD SEE PCPN
CONTINUE TO TRY AND EXPAND... ALTHOUGH SOME SUBSIDENCE ON THE
NORTH SIDE OF THE MORE ROBUST CONVECTION OVER OUR SOUTHERN CWFA
WILL WORK TO LIMIT THAT NORTHWARD PROGRESSION TO SOME DEGREE.
HOWEVER... STILL APPEARS THERE IS SUFFICIENT MOISTURE AND
ISENTROPIC ASCENT... PER THE 305K SURFACE... TO KEEP SOME PCPN
GOING ACROSS A GOOD PART OF THE AREA THROUGH THE EVENING HOURS...
EVEN IF THE HEAVIEST PCPN LOOKS LIKE IT MAY IMPACT THE SOUTHERN
PART OF THE AREA BETWEEN NOW AND MID EVENING.
THE MAIN LARGE SCALE WAVE... CURRENTLY OVER THE SOUTHWEST... WILL
LIFT NORTHEAST TOWARD THE AREA TONIGHT THROUGH THURSDAY... HELPING
TO DEVELOP A VIGOROUS SURFACE LOW IN THE LEE OF THE ROCKIES AND
BRING IT NORTHEAST ACROSS THE STATE THURSDAY. THE MODELS HAVE BEEN
VERY CONSISTENT THE PAST SEVERAL RUNS WITH RESPECT TO THE TRACK OF
THIS SYSTEM... AND ARE EVEN IN DECENT AGREEMENT ON THE HEAVY PCPN
AXIS. THE PLACEMENT OF PCPN TONIGHT INTO EARLY THURSDAY WILL BE A
BIT MORE FICKLE GIVEN THE SUBSTANTIAL CONVECTIVE COMPONENT... BUT
ON THURSDAY THE PCPN WILL BE PRIMARILY FORCED ON THE LARGE SCALE
AND WILL FOCUS ALONG A WSW-ENE ORIENTED AXIS OF STRONG
FRONTOGENESIS FROM CENTRAL MINNESOTA INTO NORTHERN WISCONSIN.
PRECIPITABLE WATER VALUES AOA 2 INCHES RUNNING 200-300 PERCENT OF
NORMAL WILL BE ADVECTED NORTHEAST INTO THE AREA AND WILL RESIDE
ALONG AND SOUTH OF THE AREA OF FRONTOGENESIS... LEADING TO THE
POTENTIAL FOR SIGNIFICANT PCPN TOTALS. OBVIOUSLY... THE PLACEMENT
OF HEAVY RAIN THIS AFTERNOON AND TONIGHT COULD HAVE A LARGE IMPACT
ON WHERE THE FLOOD POTENTIAL IS GREATEST ON THURSDAY... AND RIGHT
NOW IT LOOKS LIKE THE MAX AREAS MAY NOT OVERLAP TOO MUCH... WITH
THE BETTER ACTIVITY TONIGHT FARTHER SOUTH THAN THE ACTIVITY ON
THURSDAY. HOWEVER... THERE WILL STILL BE SOME OVERLAP OF THE RAIN
AREAS... AND BOTH BOUTS OF RAIN WILL BE SIGNIFICANT IN THEIR OWN
RIGHT... SO FLOOD POTENTIAL REMAINS HIGH. THE LARGE FOOTPRINT OF
HEAVY RAIN ALSO BRINGS THE POTENTIAL FOR LARGE STEM RIVER FLOODING
OVER THE COMING DAYS AND WEEKS.
SUBSIDENCE IN THE WAKE OF THURSDAY/S SYSTEM WILL START TO WORK IN
ON FRIDAY... ALTHOUGH SOME LINGERING PCPN ON ITS BACKSIDE WILL
IMPACT A PORTION OF THE AREA THROUGH FRIDAY MORNING. A SHORTWAVE
LOOKS TO ARRIVE QUICKLY ON NORTHWEST FLOW AND MOVE THROUGH THE
AREA FRIDAY NIGHT INTO SATURDAY... BRINGING A CHANCE FOR SOME
LIGHT PCPN TO THE AREA. THINGS THEN LOOK TO SETTLE DOWN FROM
SUNDAY THROUGH WEDNESDAY WITH LARGE SCALE RIDGING TAKING HOLD
ACROSS THE AREA. THE ECMWF AND GFS ARE IN FAIRLY GOOD AGREEMENT
DURING THE LATER PERIODS... AND THE HPC GUIDANCE GENERALLY FOLLOWS
A CONSENSUS OF THEIR FORECASTS... SO DID NOT STRAY TOO FAR FROM A
SOLUTION ALONG THOSE LINES.
&&
.AVIATION.../06Z TAF ISSUANCE/
WDSPRD HVY RAINS AND TSTMS CONT ACRS ALL TAF SITES BUT AXN/STC.
SHRTWV MVG OUT OF CO INTO NEB LIFTING NE TWRD AREA WILL MAINTAIN
PRDS SHWRS/TSTMS OVRNITE. AS UPR WINDS BACK LTR TNGHT XPT PCPN TO
MV INTO THE STC/AXN AREA. TRND ON CIGS OVRNITE WL BE TO CONT TO
LOWER WITH WDSPRD MVFR AND AREAS IFR IN PCPN. SFC WRMFNT HAS
ADVANCED OUT OF IA TO THE MN BRDR. TREND ON WNDS AT RWF/MSP/EAU/RNH
IS FOR WNDS TO BCM MR SLY AND GUSTY.
MSP...WDSPRD SHWRS/SCT TSTMS TO CONT THRU OVRNITE AS SHRTWV IN NEB
CONTS TO LIFT NE TWRD ARA. WDSPRD MVFR CIGS AND PRDS IFR IN PCPN.
GUSTY SE SFC WNDS TO BCM MR SLY AFT 12Z.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLOOD WATCH THROUGH FRIDAY MORNING FOR BLUE EARTH-BROWN-
FARIBAULT-FREEBORN-LE SUEUR-MARTIN-NICOLLET-REDWOOD-
RENVILLE-RICE-SIBLEY-STEELE-WASECA-WATONWAN.
FLOOD WATCH THROUGH FRIDAY MORNING FOR CARVER-CHIPPEWA-DAKOTA-
DOUGLAS-GOODHUE-HENNEPIN-KANDIYOHI-LAC QUI PARLE-MCLEOD-
MEEKER-POPE-RAMSEY-SCOTT-STEARNS-STEVENS-SWIFT-TODD-WRIGHT-
YELLOW MEDICINE.
FLOOD WATCH FROM 1 AM CDT THURSDAY THROUGH FRIDAY MORNING FOR
ANOKA-BENTON-CHISAGO-ISANTI-KANABEC-MILLE LACS-MORRISON-
SHERBURNE-WASHINGTON.
WI...FLOOD WATCH FROM 1 AM CDT THURSDAY THROUGH FRIDAY MORNING FOR
BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST.
CROIX.
&&
TRH/BAPHazardous weather outlook, Sep 23, 12:34 AM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1234 AM CDT THU SEP 23 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 231200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1234 AM CDT THU SEP 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...OVERNIGHT HEAVY RAINFALL WILL CONTINUE ACROSS SOUTHERN MINNESOTA. SOME FLOODING HAS BEEN REPORTED AND MORE WIDESPREAD FLOODING IS LIKELY ACROSS SOUTHERN MINNESOTA. AREA STREAMS AND RIVERS WILL RISE THROUGH THE OVERNIGHT HOURS. THERE IS A SMALL CHANCE OF SEVERE THUNDERSTORMS OVERNIGHT...PRIMARILY IN SOUTH CENTRAL AND SOUTHWEST MINNESOTA. THE PRIMARY THREATS WITH THIS ACTIVITY WILL BE HEAVY RAIN...LARGE HAIL...AND LOCALIZED DAMAGING WINDS. THUNDERSTORMS WILL BE MOST PREVALENT ALONG THE INTERSTATE 90 CORRIDOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL CONTINUE ACROSS THE OUTLOOK AREA INTO THURSDAY AS A STRONG AREA OF LOW PRESSURE MOVES INTO CENTRAL MINNESOTA. THIS LOW WILL SEND A COLD FRONT ACROSS THE AREA THURSDAY AFTERNOON AND NIGHT. THIS WILL CONTINUE THE HEAVY RAIN AND FLOOD THREAT FOR THE AREA. FURTHER AGGRAVATION TO ONGOING FLOODING IN SOUTHERN MINNESOTA IS EXPECTED. IN ADDITION...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE AHEAD OF THE COLD FRONT THURSDAY AFTERNOON AND NIGHT ACROSS SOUTH CENTRAL AND EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN... WITH THE GREATEST LIKELIHOOD FOR SEVERE WEATHER ACROSS SOUTH CENTRAL MINNESOTA. THE PRIMARY THREAT FROM ANY ACTIVITY ON THURSDAY WILL BE DAMAGING STRAIGHT LINE WINDS. HEAVY RAINFALL EXPECTED FROM TODAY THROUGH THURSDAY NIGHT WILL LEAD TO RISES ON MANY LOCAL STREAMS AND RIVERS. THIS MAY RESULT IN SEVERAL RIVERS REACHING OR EXCEEDING FLOOD STAGE...ESPECIALLY ACROSS CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN...FROM LATER THIS WEEK INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED THIS MORNING BUT MAY BE NEEDED THURSDAY AFTERNOON AND EVENING. REPORTS OF FLOODING AND RAINFALL AMOUNTS ARE APPRECIATED.
In the hours before
Local storm report, Sep 22, 10:15 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1015 PM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 4 SW BUTTERFIELD 43.92N 94.85W
09/22/2010 M1.25 INCH WATONWAN MN TRAINED SPOTTER
0710 PM HAIL BUTTERFIELD 43.96N 94.79W
09/22/2010 M1.25 INCH WATONWAN MN TRAINED SPOTTER
RANGED FROM PEA TO HALF DOLLAR
0745 PM HAIL 1 SW SOUTH BRANCH 43.87N 94.57W
09/22/2010 M1.00 INCH WATONWAN MN TRAINED SPOTTER
0750 PM HAIL 2 SSE SOUTH BRANCH 43.85N 94.54W
09/22/2010 M1.00 INCH WATONWAN MN TRAINED SPOTTER
0754 PM HAIL 1 W TRUMAN 43.83N 94.46W
09/22/2010 M1.50 INCH MARTIN MN LAW ENFORCEMENT
0803 PM HAIL NW NORTHROP 43.74N 94.44W
09/22/2010 M1.00 INCH MARTIN MN TRAINED SPOTTER
0825 PM HAIL WINNEBAGO 43.77N 94.17W
09/22/2010 M1.00 INCH FARIBAULT MN TRAINED SPOTTER
0900 PM HEAVY RAIN NEW ULM 44.31N 94.46W
09/22/2010 M1.75 INCH BROWN MN CO-OP OBSERVER
0908 PM HEAVY RAIN 3 NE DARFUR 44.09N 94.80W
09/22/2010 M2.35 INCH WATONWAN MN TRAINED SPOTTER
0930 PM HEAVY RAIN SPRINGFIELD 44.24N 94.98W
09/22/2010 E2.20 INCH BROWN MN CO-OP OBSERVER
0935 PM FLOOD LAKE CRYSTAL 44.10N 94.22W
09/22/2010 BLUE EARTH MN LAW ENFORCEMENT
ROAD CLOSED IN LAKE CRYSTAL DUE TO HIGH WATER IN EXCESS
OF A FOOT. 3-4 INCHES OF WATER COVERING ROADS IN RAPIDAN.
&&
LSSpecial weather statement, Sep 22, 10:36 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1036 PM CDT WED SEP 22 2010
MNZ084-093-230415-
FREEBORN-WASECA-
1036 PM CDT WED SEP 22 2010
...THUNDERSTORMS MOVING OVER NORTHEAST FREEBORN AND WASECA COUNTIES
THROUGH 1115 PM CDT...
AT 1036 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTHWEST OF OTISCO. THIS STORM WAS MOVING EAST
AT 30 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 45 MPH...AND VERY HEAVY
RAINFALL ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WALDORF.
OTISCO.
NEW RICHLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF ONE TO TWO INCHES PER HOUR ARE PROBABLE FROM THE
THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4380 9365 4385 9366 4385 9376 4396 9373
4401 9341 4379 9341
TIME...MOT...LOC 0336Z 255DEG 24KT 4391 9364Local storm report, Sep 22, 11:24 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1124 PM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HEAVY RAIN WSW ST JAMES 43.98N 94.63W
09/22/2010 M5.50 INCH WATONWAN MN TRAINED SPOTTER
&&
LSSpecial weather statement, Sep 23, 12:14 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1214 AM CDT THU SEP 23 2010
MNZ085-230545-
STEELE-
1214 AM CDT THU SEP 23 2010
...THUNDERSTORMS MOVING OVER STEELE EASTERN COUNTY THROUGH 1245 AM
CDT...
AT 1214 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF BIXBY
TO 3 MILES NORTHEAST OF GENEVA. THESE STORMS WERE MOVING EAST AT 35
MPH.
WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
STEELE CENTER.
BLOOMING PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF ONE TO TWO INCHES PER HOUR ARE POSSIBLE FROM
THESE THUNDERSTORMS. THIS WILL LIKELY RESULT IN RUNOFF PROBLEMS AND
PONDING OF WATER ON AREA ROADWAYS.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4386 9326 4393 9323 4406 9315 4406 9304
4385 9305 4385 9325
TIME...MOT...LOC 0514Z 270DEG 32KT 4398 9307 4385 9318Local storm report, Sep 23, 12:16 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1216 AM CDT THU SEP 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM FLOOD FAIRMONT 43.64N 94.46W
09/23/2010 MARTIN MN COUNTY OFFICIAL
SOME UP TO CURB FLOODING REPORTED IN TOWN
&&
KMELocal storm report, Sep 23, 12:21 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1221 AM CDT THU SEP 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN CANNON FALLS 44.52N 92.90W
09/23/2010 M4.10 INCH GOODHUE MN COUNTY OFFICIAL
MEASURED AT BILSBY DAM SINCE LATE WEDNESDAY AFTERNOON.
&&
MTFThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:39 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 51 min |
| Sep 22, 7:44 PM CDT | Flash Flood Warning | MPX | Brown, Redwood | 6 hr |
| Sep 22, 8:22 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 38 min |
| Sep 22, 8:50 PM CDT | River Flood Watch | MPX | Blue Earth, Nicollet | 36 hr |
| Sep 22, 8:50 PM CDT | River Flood Watch | MPX | Le Sueur, Scott, Sibley | 36 hr |
| Sep 22, 8:50 PM CDT | River Flood Watch | MPX | Dakota, Hennepin, Scott | 36 hr |
| Sep 22, 8:50 PM CDT | River Flood Watch | MPX | Dakota, Ramsey, Washington | 36 hr |
| Sep 22, 8:50 PM CDT | River Flood Watch | MPX | Dakota, Washington | 36 hr |
| Sep 22, 8:51 PM CDT | Special Weather Statement | MPX | Blue Earth | 39 min |
| Sep 22, 9:05 PM CDT | River Flood Warning | MPX | Blue Earth, Brown, Nicollet | 10 days |
| Sep 22, 9:05 PM CDT | River Flood Warning | MPX | Redwood | 15 days |
| Sep 22, 9:15 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth | 45 min |
| Sep 22, 9:21 PM CDT | Areal Flood Warning | MPX | Blue Earth, Watonwan | 4 hr |
| Sep 22, 9:27 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 33 min |
| Sep 22, 10:36 PM CDT | Special Weather Statement | MPX | Waseca | 39 min |
| Sep 22, 11:16 PM CDT | Areal Flood Warning | MPX | Blue Earth, Brown, Faribault, Freeborn, Le Sueur, Martin and 6 more | 10 hr |
| Sep 23, 12:14 AM CDT | Areal Flood Warning | MPX | Goodhue | 9 hr |
| Sep 23, 12:14 AM CDT | Special Weather Statement | MPX | Steele | 31 min |
| Sep 23, 12:30 AM CDT | River Flood Warning | MPX | Goodhue | 45 hr |
| Sep 23, 1:10 AM CDT | River Flood Warning | MPX | Goodhue | 68 hr |
| Sep 23, 1:49 AM CDT | River Flood Warning | MPX | Goodhue, Olmsted | 34 hr |
| Sep 23, 3:01 AM CDT | Flash Flood Warning | MPX | Blue Earth, Faribault, Freeborn, Goodhue, Martin, Rice and 2 more | 6 hr |
| Sep 23, 6:28 AM CDT | Flash Flood Warning | MPX | Brown, Le Sueur, Nicollet, Redwood, Watonwan | 3 hr |
| Sep 23, 8:39 AM CDT | Flash Flood Warning | MPX | Blue Earth, Brown, Dakota, Faribault, Freeborn, Goodhue and 11 more | 6 hr |
| Sep 23, 10:50 AM CDT | River Flood Warning | MPX | Scott | 10 hr |
| Sep 23, 11:55 AM CDT | River Flood Warning | MPX | Blue Earth, Nicollet | 10 days |
| Sep 23, 11:55 AM CDT | River Flood Warning | MPX | Le Sueur, Scott, Sibley | 15 days |
| Sep 23, 11:55 AM CDT | River Flood Warning | MPX | Carver, Scott | 19 days |
| Sep 23, 11:55 AM CDT | River Flood Warning | MPX | Carver, Hennepin, Scott | 18 days |
| Sep 23, 11:55 AM CDT | River Flood Warning | MPX | Dakota, Hennepin, Scott | 19 days |
| Sep 23, 12:06 PM CDT | River Flood Watch | MPX | Dakota, Goodhue | 5 days |
| Sep 23, 12:06 PM CDT | River Flood Watch | MPX | Dakota, Goodhue | 5 days |
| Sep 23, 2:25 PM CDT | Areal Flood Warning | MPX | Blue Earth, Brown, Dakota, Faribault, Freeborn, Goodhue and 8 more | 48 hr |
| Sep 23, 5:28 PM CDT | Areal Flood Warning | MPX | Yellow Medicine | 6 hr |
Nearby
Areal Flood Warnings in Wisconsin, 2010Every areal flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.